# SDR USAAF97028

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11358
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: A74172433
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FL 305 - CREW NOTED MFDU MESSAGE WING ANTI-ICE LOW CAPACITY.  SHORTLY THEREAFTER, THE TAIL ANTI-ICE FAULT ILLUMINATED.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE LINE FROM THE LEFT ENGINE TMSOV TO THE PNEUMATIC THERMOSTAT LOOSE AND TIGHTENED IT.  (M)
